# SDR FDEA201901210188

- Difficulty date: January 21, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 70,486 hours, 26,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 113N200333
- Part serial: 000164
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP INTERNAL STRUCTURE HAS 4EA PUNCTURES IN THE HONEYCOMB, VIEW THRU OUTBD UPPER ACCESS PNL, INTERNAL INBD LOWER END AREA. REPAIRED LT WING INBD MAIN FLAP INTERNAL STRUCTURE 4EA PUNCTURES IN THE HONEYCOMB IAW SRM 57-53-01-2R REPAIR 1, DETAIL I AND SRM 51-70-10-2R REPAIR 4. & EA# T F-5750-T0344749 P1, WINGS-FLIGHT SURFACES- LT I/B MAIN FLAP, LOWER SKIN INNER FACE AT MFSTA 227.28, REPAIR, RSC TRACKING.
